Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking Warfarin for pulmonary embolism. Narrowing diaphragm, calcified arteries. Due to Warfarin?

I have been on Warfarin for 15 yrs due to a Pulmonary Embolism found in 1998. I have Protein S Deficiency Disease. I just turned 56 years old. I am a very little person and CT scan shows plague in the carotid arteries, internal, bilateral, in my airways. problem with diaphram narrowing. They same that in my arteries that they have calcified and they can give me know reason. I would like to know from what I have read if, warfarin can have these affects after long term use. Thanks you,
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
HI ...WHT U ARE HAVING IS ACTUALLY PROGRESSION OF DISEASE ..DO CHECK FOR HIATUS HERNIA FOR DIAPHARGMATIC NARROWING,...WHT U DESCRIBED IS NOT COZ OF WARFARIN
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor